Atripla and uneven heart rate
May 30, 2007
I've been taking Sustiva and Truvada for 2 years with no significant side affects. My doctor has just switched me to Atripla which is just one pill per day. It seems that within the last couple of months, I'm noticing that my heart rate is "uneven". At times, I think it is "sloshing" for lack of a better layman's term. It's almost like the way your heart feels when one is anxious, but there is no anxiety. I'm in great physical condition and have no heart problems in my medical history. I am 58 years old. I am seeing my doctor in less than a week so should I bring this up? Is it serious and is there something I can do to rectify it? Thank you - Greg
Response from Dr. Young
Thanks for your post, Greg.
An uneven heart rate can be something serious-- namely one of several different types of arrhythmias-- a complex term for unusual heartbeat patterns. Such are not thought to result from any of the medications in your current regimen.
Nevertheless, I'd be certain to mention this to your doctor. He or she will likely order an electrocardiogram to start. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- How Long Should You Wait To Get Tested For Chlamydia?
- Can Hepatitis B And C Survive In Water?
- Can You Get Hepatitis From Toilet Seat?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.